# SDR SWAA2019061233575

- Difficulty date: May 27, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 43,895 hours, 28,749 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5010
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING #1 SLAT SKIN CRACKED AT LOWER SURFACE AT ACTUATOR RIB ATTACH POINT.    / REPAIRED #1 SLAT SKIN IAW SRM.
